RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 122, Number 2, Pages 231–238 (Mi tmf565)  

This article is cited in 1 scientific paper (total in 1 paper)

A retarded action functional for the Dirac polaron

G. Gandbold

Friedrich-Alexander University of Erlangen-Nuremberg

Abstract: The ground-state characteristics of the one-dimensional (Dirac) polaron are considered as an example of a system with a retarded interaction functional. Using a path-integral approach, we estimate both the ground-state energy and the effective mass of the polaron within and beyond the most general Gaussian approximation. The leading-order Gaussian contribution to the self-energy slightly improves the Feynman estimate and belongs to the lowest upper bounds available. The next-to-leading non-Gaussian corrections do not significantly perturb the results obtained. For comparison, a lower bound to the ground-state energy is calculated using the Lieb–Yamazaki method.

DOI: https://doi.org/10.4213/tmf565

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 122:2, 193–199

Bibliographic databases:


Citation: G. Gandbold, “A retarded action functional for the Dirac polaron”, TMF, 122:2 (2000), 231–238; Theoret. and Math. Phys., 122:2 (2000), 193–199

Citation in format AMSBIB
\Bibitem{Gan00}
\by G.~Gandbold
\paper A retarded action functional for the Dirac polaron
\jour TMF
\yr 2000
\vol 122
\issue 2
\pages 231--238
\mathnet{http://mi.mathnet.ru/tmf565}
\crossref{https://doi.org/10.4213/tmf565}
\zmath{https://zbmath.org/?q=an:0962.81033}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 122
\issue 2
\pages 193--199
\crossref{https://doi.org/10.1007/BF02551196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086555000007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf565
  • https://doi.org/10.4213/tmf565
  • http://mi.mathnet.ru/eng/tmf/v122/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efimov, GV, “Multidimensional polaron within the generalized Gaussian representation”, Physics of Particles and Nuclei, 32:2 (2001), 138  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:90
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020